# SDR SWIA2021080560054

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 36,594 hours, 26,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Gouged
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND, FWD SEAL STRIKER AT F.S 535.64 GOUGED BEYOND REPAIR  / REF SRM 53-31-23-991-801 ITEM # 102B PN SH670-31426-8    (FILED CLOSED)   DRILLED OFF FWD CARGO DOOR SURROUND FWD SEAL STRIKER AT F.S 535.64  IAW SRM 51-42-06,  / [PN SH670-31426-8 .POO  SEE MR 1784104]
